# SDR ASAA2022102540454

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 41,958 hours, 14,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FORWARD AND ON THE LEFT SIDE OF AIRCRAFT INOP. GROUNDED - YES. REPLACED M1675 EMERGENCY EXIT LIGHT BATTERY PACK PER B737-800 AMM 33-51-06-960-805.
